# SDR SIMA20250315001

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 14,945 hours, 9,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR STRUCTURE AFT WET AREA, BEAM AT FRAME 86 TO FRAME 87 AND Y=+10.75 INCHES HAS CORROSION IN TWO LOCATIONS. (MAJOR REPAIR) (LEVEL 2 CORROSION). PASSENGER FLOOR BEAM AT AFT WET AREA FRAME 86 TO FRAME 87 AND Y+10.75 HAS 100% MATERIAL LOSS PART REQUIRES REPLACEMENT P/N 17065669-004 PER REF E-175 SRM 53-23-10/AD2. REMVOED PASSENGER FLOOR STRUCTURE AFT WET AREA, BEAM AT FRAME 86 TO FRAME 87 AND Y=+10.75" PER EMB 175 SRM 51-40-08. ORDERED AND RECEIVED NEW PASSENGER FLOOR STRUCTURE AFT WET AREA, BEAM AT FRAME 86 TO FRAME 87 AND Y=+10.75" PN# 170-65669-004. LOCATED AND DRILLED NEW PASSENGER FLOOR STRUCTURE AFT WET AREA, BEAM AT FRAME 86 TO FRAME 87 AND Y=+10.75" PN# 170-65669-004 PER EMB 175 SRM 51-40-02. INSTALLED FASTENERS ON NEW PASSENGER FLOOR STRUCTURE AFT WET AREA, BEAM AT FRAME 86 TO FRAME 87 AND Y=+10.75" PN# 170-65669-004 PER EMB 175 SRM 51-40-08. TOPCOATED FASTENERS ON BEAM AT FRAME 86 TO FRAME 87 AND Y=+10.75" IAW E-175 SRM 51-23-06 AND ENVOY ETN-EJ-51-015. REMOVED AND REPLACED PASSENGER FLOOR STRUCTURE AFT WET AREA, BEAM AT FRAME 86 TO FRAME 87 AND Y=+10.75" PER EMB 175 SRM 51-40-08.SEE WIPS AND TASK FOR ALL WORK ACCOMPLISHED
